# SDR COMA0770072

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 11,709 hours, 8,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL NIB PREVIOUS REPAIR APPEARED DAMAGED BY SHOOT BOLT.  REMOVED PREVIOUS REPAIR, STRIPPED PAINT, LPI INSPECTED REPAIR PART AND FOUND NO DAMAGE.  REINSTALLED REPAIR PART AND RE-PAINTED IAW REO 670-53-22-001.
